Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SUITE VARIABLE ALEATOIRE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1619

  • Page / 65
Export

Selection :

  • and

SUR LES AMARTS FAIBLES A VALEURS VECTORIELLES.BRUNEL A; SUCHESTON L.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 17; PP. 1011-1014; ABS. ANGL.; BIBL. 6 REF.Article

RECORD TIMES.GALAMBOS J; SENETA E.1975; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1975; VOL. 50; NO 193; PP. 383-387; BIBL. 7 REF.Article

ON A SET OF ALMOST DETERMINISTIC K-INDEPENDENT RANDOM VARIABLES.JOFFE A.1974; ANN. PROBAB.; U.S.A.; DA. 1974; VOL. 2; NO 1; PP. 161-162; BIBL. 4 REF.Article

THEOREME LIMITE INTEGRAL MULTI-DIMENSIONNEL POUR LES GRANDES DEVIATIONSGYACHYAUSKAS EH.1973; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1973; VOL. 13; NO 4; PP. 97-106; ABS. LITU. ANGL.; BIBL. 7 REF.Article

FELLER'S PARAMETRIC EQUATIONS FOR LAWS OF THE ITERATED LOGARITHMSTRATTON HH.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 6; PP. 2104-2109; BIBL. 5 REF.Serial Issue

CONTINUITE DES SUITES STOCHASTIQUES ENGENDREES PAR DES PROCEDURES RECURRENTESZOLOTAREV VM.1975; THEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1975; VOL. 20; NO 4; PP. 834-847; ABS. ANGL.; BIBL. 11 REF.Article

DENSITY VERSIONS OF THE UNIVARIATE CENTRAL LIMIT THEOREM.BASU SK.1974; ANN. PROBAB.; U.S.A.; DA. 1974; VOL. 2; NO 2; PP. 270-276; BIBL. 9 REF.Article

ON LIMIT DISTRIBUTIONS OF SEQUENCES OF RANDOM VARIABLES WITH RANDOM INDICES.CSORGO S.1974; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1974; VOL. 25; NO 3-4; PP. 227-232; BIBL. 16 REF.Article

CONVERGENCE DE LA METHODE DE RECHERCHE ALEATOIRE DANS LES PROBLEMES CONVEXES DE MINIMISATIONKARMANOV VG.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 4; PP. 817-824; ABS. ANGL.; BIBL. 2 REF.Article

DISTRIBUTIONS LIMITES D'UNE STATISTIQUEKOLCHIN VF; CHISTYAKOV VP.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 2; PP. 367-374; ABS. ANGL.; BIBL. 3 REF.Article

ON THE ORDER OF COMPLETE REGULARITY FOR A WEAKLY STATIONARY RANDOM SEQUENCEARIMOTO A.1981; YOKOHAMA MATH. J.; ISSN 0044-0523; JPN; DA. 1981; VOL. 29; NO 1; PP. 77-87; BIBL. 4 REF.Article

MONOTONIC SUBSEQUENCES IN RANDOM SEQUENCES.DIXON JD.1975; DISCRETE MATH.; NETHERL.; DA. 1975; VOL. 12; NO 2; PP. 139-142; BIBL. 6 REF.Article

ON SEQUENCES OF PAIRS OF DEPENDENT RANDOM VARIABLES. = SUR DES SUITES DE PAIRES DE VARIABLES ALEATOIRES DEPENDANTESWITSENHAUSEN HS.1975; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1975; VOL. 28; NO 1; PP. 100-113; BIBL. 9 REF.Article

RANDOM WALKS IN A RANDOM ENVIRONMENT.SOLOMON F.1975; ANN. PROBAB.; U.S.A.; DA. 1975; VOL. 3; NO 1; PP. 1-31; BIBL. 8 REF.Article

ON THE LAW OF THE ITERATED LOGARITHM FOR DOUBLE SEQUENCES OF RANDOM VARIABLES.TOMKINS RJ.1974; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1974; VOL. 30; NO 4; PP. 303-314; BIBL. 13 REF.Article

THE LAW OF THE ITERATED LOGARITHM FOR SUBSEQUENCES OF RANDOM VARIABLES.BERKES I.1974; Z. WAHRSCHEIN.-THEOR.-VERWANDTE GEB.; DTSCH.; DA. 1974; VOL. 30; NO 3; PP. 209-215; BIBL. 11 REF.Article

ESTIMATIONS DE LA VITESSE DE CONVERGENCE DANS LE PRINCIPE D'INVARIANCESAKHANENKO AI.1974; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1974; VOL. 219; NO 5; PP. 1076-1078; BIBL. 6 REF.Article

ON THE NUMBER OF LOCAL EXTREMA IN A SEQUENCE OF INDEPENDENT RANDOM VARIABLESKOPOCINSKI B.1972; ZASTOSOW. MAT.; POLSKA; DA. 1972; VOL. 13; NO 1; PP. 35-41; ABS. POL.; BIBL. 1 REF.Serial Issue

ON THE DIVERGENCE OF A CERTAIN RANDOM SERIES.KOOPMANS LH; MARTIN N; PATHAK PK et al.1974; ANN. PROBAB.; U.S.A.; DA. 1974; VOL. 2; NO 3; PP. 546-550; BIBL. 7 REF.Article

A LAW OF THE ITERATED LOGARITHM FOR WEAKLY MULTIPLICATIVE SYSTEMS AND ITS APPLICATIONS.REVESZ P.1974; ACTA MATH. ACAD. SCI HUNGAR.; HONGR.; DA. 1974; VOL. 25; NO 3-4; PP. 425-433; BIBL. 12 REF.Article

AN EXTREME - MARKOVIAN-STATIONARY SEQUENCE; QUICK STATISTICAL DECISION.TIAGO DE OLIVEIRA J.1972; METRON; ITAL.; DA. 1972; VOL. 30; NO 1-4; PP. 126-136; ABS. FR.; BIBL. 4 REF.Article

LONG COMMON SUBSEQUENCES AND THE PROXIMITY OF TWO RANDOM STRINGSSTEELE MJ.1982; SIAM J. APPL. MATH.; ISSN 0036-1399; USA; DA. 1982; VOL. 42; NO 4; PP. 731-737; BIBL. 2 P.Article

ALGORITHMICAL DEFINITION OF FINITE MARKOV SEQUENCEBANJEVIC D; IVKOVIC Z.1980; PUBL. INST. MATH. (BELGR.); ISSN 0350-1302; YUG; DA. 1980; VOL. 28; PP. 13-17; BIBL. 5 REF.Article

SUR UNE SUITE LIEE A LA DISCREPANCE DE LA SUITE (NA)N APPARTIENT A N.RAUZY G.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 22; PP. 1323-1325; ABS. ANGL.; BIBL. 4 REF.Article

REMARQUES SUR LE THEOREME LIMITE CENTRAL POUR DES VARIABLES ALEATOIRES DEPENDANTESIBRAGIMOV IA.1975; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1975; VOL. 20; NO 1; PP. 134-140; ABS. ANGL.; BIBL. 11 REF.Article

  • Page / 65